brain-icon
Can antihistamines cause shaky hands
Can antihistamines cause shaky hands? I was having mild breathlessness after exposure to cold, I had past history of sinus related issue (ct scan of pns was clear, but doctor says sinusitis with allergy). The doctor suggested antihistamines and inhaler (rotohaler). After taking 1/2 days, the suffocation issue gone but, I felt pain below shoulder joint, my hands started shaking, if I pick my mobile or hold a cup of tea, my hand starts shaking, if I do heavy lifting/work then also hand shakes, also I observed that the shaking of hand happens with the rythm of heart beat. Also muscle pain started (now not there). The doctor prescribed b12 and d3 capsule but issue persists more or less. So could you please suggest whether it's side effect of the medicine or any other issue, it's 3 months since I suffering from this issue, and it happens randomly not regularly don't know what triggers the same.
35 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi there. Beta agonists in the inhaler can cause tremors. However a detailed evaluation is necessary for proper diagnosis. Video will also be helpful.
Next Steps
Please consult a neurologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.